Follow
Johannes Hattingh
Johannes Hattingh
Verified email at uncw.edu
Title
Cited by
Cited by
Year
Restrained domination in graphs
GS Domke, JH Hattingh, ST Hedetniemi, RC Laskar, LR Markus
Discrete Mathematics 203 (1-3), 61-69, 1999
2331999
On weakly connected domination in graphs
JE Dunbar, JW Grossman, JH Hattingh, ST Hedetniemi, AA McRae
Discrete Mathematics 167, 261-269, 1997
1031997
Bipartite ramsey theory
JH Hattingh, MA Henning
Utilitas Mathematica 53, 217-230, 1998
811998
Majority domination in graphs
I Broere, JH Hattingh, MA Henning, AA McRae
Discrete Mathematics 138 (1-3), 125-135, 1995
641995
Restrained domination in trees
GS Domke, JH Hattingh, MA Henning, LR Markus
Discrete Mathematics 211 (1-3), 1-9, 2000
592000
The algorithmic complexity of signed domination in graphs
MA Henning
Australasian Journal of Combinatorics 12, 101-112, 1995
581995
Restrained domination in graphs with minimum degree two
GS Domke, JH Hattingh, MA Henning
JOURNAL OF COMBINATORIAL MATHEMATICS AND COMBINATORIAL COMPUTING 35, 239-254, 2000
562000
Star-path bipartite Ramsey numbers
JH Hattingh, MA Henning
Discrete Mathematics 185 (1-3), 255-258, 1998
451998
On equality in an upper bound for the restrained and total domination numbers of a graph
P Dankelmann, D Day, JH Hattingh, MA Henning, LR Markus, HC Swart
Discrete mathematics 307 (22), 2845-2852, 2007
422007
On weak domination in graphs
JH Hattingh, RC Laskar
Ars Combinatoria 49, 205-216, 1998
391998
Maximum sizes of graphs with given domination parameters
P Dankelmann, GS Domke, W Goddard, P Grobler, JH Hattingh, HC Swart
Discrete mathematics 281 (1-3), 137-148, 2004
382004
Total domination in maximal outerplanar graphs II
M Dorfling, JH Hattingh, E Jonck
Discrete Mathematics 339 (3), 1180-1188, 2016
362016
Nordhaus–Gaddum results for restrained domination and total restrained domination in graphs
JH Hattingh, E Jonck, EJ Joubert, AR Plummer
Discrete mathematics 308 (7), 1080-1087, 2008
362008
On strong domination in graphs
JH Hattingh, MA Henning
Journal of Combinatorial Mathematics and Combinatorial Computing 26, 73-82, 1998
361998
Total restrained domination in trees
JH Hattingh, E Jonck, EJ Joubert, AR Plummer
Discrete mathematics 307 (13), 1643-1650, 2007
352007
Characterizations of trees with equal domination parameters
JH Hattingh, MA Henning
Journal of graph theory 34 (2), 142-153, 2000
292000
Trees with equal domination and restrained domination numbers
P Dankelmann, JH Hattingh, MA Henning, HC Swart
Journal of Global Optimization 34, 597-607, 2006
272006
Augmenting a graph of minimum degree 2 to have two disjoint total dominating sets
M Dorfling, W Goddard, JH Hattingh, MA Henning
Discrete mathematics 300 (1-3), 82-90, 2005
272005
The algorithmic complexity of certain functional variations of total domination in graphs
L Harris, JH Hattingh
Australasian Journal of Combinatorics 29, 143-156, 2004
252004
The irredundant Ramsey number s (4, 4)
EJ Cockayne, G Exoo, JH Hattingh, CM Mynhardt
Utilitas Mathematica 41, 119-128, 1992
251992
The system can't perform the operation now. Try again later.
Articles 1–20